# SDR HEEA088409

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,478 hours
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 7655001001103
- Part serial: 086
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CAUTION PANEL LAMPS WILL NOT LIGHT UP WHEN FAULTS OCCUR. SHOP REPAIR.
